Jump to content

Search the Community

Showing results for tags 'symptom'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Success stories: Recovery from psychiatric drug withdrawal
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 4 results

  1. Hi all. Since my history with SSRIs is relatively brief (3 years), I felt that tapering would be a piece of cake for me. I started on citalopram 20mg for severe depression in 2019. About a year and a half later I switched to fluoxetine 20mg. In early 2021 I started high dose Vitamin D3 (read—REAL high, no 2000iu child’s play) which did wonders for my mood. It actually did what I expected SSRIs to do. I wanted to wean off almost as soon as I started SSRIs but was terrified to until this April. I weaned over 60 days and boy, oh boy, withdrawal hit me hard. I’m talking insomnia, visual hallucinations, dizziness/balance/coordination issues, confusion and problems focusing, shock and zap sensations in my body and brain, and many others more intermittently. Mostly CNS stuff but if it’s not too much information I had severe diarrhea multiple times every day during the entire tapering process and for weeks afterward. I’m still facing the CNS symptoms daily. All of this caught me off guard and much of what I could find online gave me no validating information that what I was feeling can be normal. After reading many different threads here I feel like I’m not crazy, which is such a relief after feeling isolated from everyone for months. I am curious to ask the group—something odd that I’ve been experiencing in the last few days is paranoia over things that I know are totally outlandish—have any of you experienced paranoia as one of your symptoms? Im also wondering how long your withdrawal symptoms lasted (bonus points if you were on 20mg fluoxetine), months? Years? Just trying to feel out what I’m up against. Good to be here. Callie
  2. Hey my name is Hammad I'm from Pakistan and im new to this community, I've read the rules and i find this community quite help ful , because all of this information is not given by our health professionals for some reason so most of us come to the internet to investigate. This discussion website is a very good way to share , get advice and get to know alot of stuff that we wouldn't know otherwise from somewhere else .
  3. Hi everyone, I’ve just come across this website and sounds like there is some great forums and support. So hoping for some guidance and assurance! So I’ve taken 100mg of Sertraline for approximately 10yrs. Initially prescribed for post natal depression and anxiety. While on medication I experienced a traumatic incident, therefore medication was increased to support with the depression and PTSD. I’ve attempted to taper off Sertraline before, without success. I had recently forgot to collect my prescription and after around 3 days of no medication. I thought it could be an opportunity to cold turkey from the medication. I am now on day 7 and having the worst withdrawal symptoms ever! Feeling tired, headaches, brain zaps, feeling so irritable! I’m awful to be around! And so emotional, just breaking down and sobbing. I feel helpless and and so low. I’m being irrational and not being thinking straight at all. Now I suppose my query is, has anyone else experienced this, how long for, is it worth trying to hang in there? How long does this awful feeling last? I’m a senior manager at work and need to be focused, I can’t take time out either, it’s a new promotion. Any support or advice you can give would be greatly appreciated! Thank you everyone 😊
  4. You know that crying we all get that has nothing to do with depression? They tears that well up uncontrollably as we recover from the effects of these insidious psychotropic meds we all took? Well, it has a name: pseudobulbar affect. And of course, it already has an approved drug to help mask it. Because big pharma is more than happy to take advantage of what there other drugs did to us. I'm in too much of a crying bout right now to write more about this. Do some googling. But don't let what you read lead you to thinking you should take any medication to cope with this. As we have all learned, powerful brain chemistry altering drugs is not the answer. SJ
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy